We establish necessary and sufficient dual conditions for weak and proper minimality of infinite dimensional vector convex programming problems without any regularity conditions. The optimality conditions are given in asymptotic form using epigraphs of conjugate function and subdifferentials. It is shown how these asymptotic conditions yield standard Lagrangian conditions under appropriate regularity conditions.The main tool used to obtain these results is a new solvability result of Motzkin type for cone convex systems. We also provide local Lagrangian conditions for certain nonconvex problems using convex approximations.

Asymptotic conditions for weak and proper optimality in infinite dimensional convex vector optimization / V., Jeyakumar; Zaffaroni, Alberto. - In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION. - ISSN 0163-0563. - STAMPA. - 17:(1996), pp. 323-343.

Asymptotic conditions for weak and proper optimality in infinite dimensional convex vector optimization

ZAFFARONI, Alberto
1996

Abstract

We establish necessary and sufficient dual conditions for weak and proper minimality of infinite dimensional vector convex programming problems without any regularity conditions. The optimality conditions are given in asymptotic form using epigraphs of conjugate function and subdifferentials. It is shown how these asymptotic conditions yield standard Lagrangian conditions under appropriate regularity conditions.The main tool used to obtain these results is a new solvability result of Motzkin type for cone convex systems. We also provide local Lagrangian conditions for certain nonconvex problems using convex approximations.
17
323
343
Asymptotic conditions for weak and proper optimality in infinite dimensional convex vector optimization / V., Jeyakumar; Zaffaroni, Alberto. - In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION. - ISSN 0163-0563. - STAMPA. - 17:(1996), pp. 323-343.
V., Jeyakumar; Zaffaroni, Alberto
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/709376
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 19
  • ???jsp.display-item.citation.isi??? 18
social impact